Alert archive / Washington / High Wind Warnings in 2012

High Wind Warning 5, NWS Portland, OR

January 21, 2012

NWS Portland, OR issued this high wind warning at Jan 21, 2012, 7:59 PM PST. It took effect at Jan 22, 2012, 10:00 AM PST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 21, 2012, 7:59 PM PST (03:59 UTC)
In effect from
Jan 22, 2012, 10:00 AM PST
Expired
Jan 22, 2012, 3:30 PM PST
In force
6 hr
Issued by
NWS Portland, OR

The text

As transmitted, in the capitals the NWS used until 2016.

352 
WWUS76 KPQR 220359
NPWPQR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
759 PM PST SAT JAN 21 2012

ORZ001-002-WAZ021-221430-
/O.UPG.KPQR.HW.A.0005.120122T2100Z-120123T0600Z/
/O.NEW.KPQR.HW.W.0005.120122T1800Z-120123T0200Z/
NORTH OREGON COAST-CENTRAL OREGON COAST-SOUTH WASHINGTON COAST-
INCLUDING THE CITIES OF...ASTORIA...CANNON BEACH...TILLAMOOK...
NETARTS...PACIFIC CITY...LINCOLN CITY...NEWPORT...
CAPE FOULWEATHER...YACHATS...FLORENCE...RAYMOND...LONG BEACH...
CAPE DISAPPOINTMENT
759 PM PST SAT JAN 21 2012

...HIGH WIND WATCH UPGRADED TO A HIGH WIND WARNING...IN EFFECT
FROM 10 AM TO 6 PM PST SUNDAY FOR THE SOUTH WASHINGTON AND NORTH
AND CENTRAL OREGON COASTS...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM PST SUNDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* WINDS: NEAR BEACHES AND HEADLANDS...SOUTH WINDS TO 45 MPH WITH 
  GUSTS 60 TO 65 MPH. 

* TIMING: WIND INCREASING AROUND 10 AM SUNDAY AND CONTINUING
  THROUGH EARLY SUNDAY EVENING.

* LOCATIONS INCLUDE: LINCOLN CITY...NEWPORT...CAPE 
  FOULWEATHER...YACHATS...FLORENCE...ASTORIA... CANNON BEACH...
  TILLAMOOK...NETARTS...PACIFIC CITY... RAYMOND...LONG BEACH...
  CAPE DISAPPOINTMENT 

* IMPACTS: HIGH PROFILE VEHICLES CAN BE OVERTURNED. HIKING ALONG
  CLIFFS AND ROCK CLIMBING WILL BE DANGEROUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

FOR ADDITIONAL WEATHER INFORMATION...VISIT OUR WEB SITE AT
WWW.WEATHER.GOV/PORTLAND
3 follow-up statements
661 
WWUS76 KPQR 221117
NPWPQR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
317 AM PST SUN JAN 22 2012

ORZ001-002-WAZ021-222000-
/O.CON.KPQR.HW.W.0005.120122T1800Z-120123T0200Z/
NORTH OREGON COAST-CENTRAL OREGON COAST-SOUTH WASHINGTON COAST-
INCLUDING THE CITIES OF...ASTORIA...CANNON BEACH...TILLAMOOK...
NETARTS...PACIFIC CITY...LINCOLN CITY...NEWPORT...
CAPE FOULWEATHER...YACHATS...FLORENCE...RAYMOND...LONG BEACH...
CAPE DISAPPOINTMENT
317 AM PST SUN JAN 22 2012

...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM PST THIS EVENING FOR THE SOUTH WASHINGTON COAST AND THE
NORTHERN AND CENTRAL OREGON COAST...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM PST THIS EVENING. 

* TIMING: SOUTH WIND SHARPLY INCREASING AROUND 10 AM THIS MORNING
  THEN CONTINUING THROUGH THIS AFTERNOON.

* WIND...COASTAL COMMUNITIES: SOUTH WIND 35 TO 45 MPH WITH GUSTS
  TO 60 MPH.

* WIND...BEACHES AND HEADLANDS: SOUTH WIND 40 TO 50 MPH WITH GUSTS
  TO 75 MPH. 

* LOCATIONS INCLUDE: LINCOLN CITY...NEWPORT...CAPE 
  FOULWEATHER...YACHATS...FLORENCE...ASTORIA... CANNON BEACH...
  TILLAMOOK...NETARTS...PACIFIC CITY... RAYMOND...LONG BEACH...
  CAPE DISAPPOINTMENT 

* IMPACTS: STRONG WINDS WILL LIKELY CREATE TRAVEL DIFFICULTIES FOR
  HIGH PROFILE VEHICLES ALONG HIGHWAY 101. CLIFFS AND HEADLANDS
  WILL BECOME HAZARDOUS FOR HIKERS AND CLIMBERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
640 
WWUS76 KPQR 221942
NPWPQR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
1142 AM PST SUN JAN 22 2012

ORZ001-002-WAZ021-230200-
/O.CON.KPQR.HW.W.0005.000000T0000Z-120123T0200Z/
NORTH OREGON COAST-CENTRAL OREGON COAST-SOUTH WASHINGTON COAST-
INCLUDING THE CITIES OF...ASTORIA...CANNON BEACH...TILLAMOOK...
NETARTS...PACIFIC CITY...LINCOLN CITY...NEWPORT...
CAPE FOULWEATHER...YACHATS...FLORENCE...RAYMOND...LONG BEACH...
CAPE DISAPPOINTMENT
1142 AM PST SUN JAN 22 2012

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS
EVENING FOR THE SOUTH WASHINGTON COAST AND THE
NORTHERN AND CENTRAL OREGON COAST...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS
EVENING.

* TIMING: GUSTY SOUTH WIND CONTINUING THROUGH THIS AFTERNOON.

* WIND...COASTAL COMMUNITIES: SOUTH WIND 35 TO 45 MPH WITH 
  GUSTS TO 60 MPH. 

* WIND...BEACHES AND HEADLANDS: SOUTH WIND 40 TO 50 MPH WITH
  GUSTS TO 70 MPH. 

* LOCATIONS INCLUDE: LINCOLN CITY...NEWPORT...CAPE 
  FOULWEATHER...YACHATS...FLORENCE...ASTORIA... CANNON BEACH...
  TILLAMOOK...NETARTS...PACIFIC CITY... RAYMOND...LONG BEACH...
  CAPE DISAPPOINTMENT 

* IMPACTS: STRONG WINDS WILL LIKELY CREATE TRAVEL DIFFICULTIES
  FOR HIGH PROFILE VEHICLES ALONG HIGHWAY 101. CLIFFS AND 
  HEADLANDS WILL BECOME HAZARDOUS FOR HIKERS AND CLIMBERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
271 
WWUS76 KPQR 222330
NPWPQR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
330 PM PST SUN JAN 22 2012

ORZ001-002-WAZ021-230030-
/O.CAN.KPQR.HW.W.0005.000000T0000Z-120123T0200Z/
NORTH OREGON COAST-CENTRAL OREGON COAST-SOUTH WASHINGTON COAST-
INCLUDING THE CITIES OF...ASTORIA...CANNON BEACH...TILLAMOOK...
NETARTS...PACIFIC CITY...LINCOLN CITY...NEWPORT...
CAPE FOULWEATHER...YACHATS...FLORENCE...RAYMOND...LONG BEACH...
CAPE DISAPPOINTMENT
330 PM PST SUN JAN 22 2012

...HIGH WIND WARNING IS CANCELLED FOR THE SOUTH WASHINGTON AND
NORTH AND CENTRAL OREGON COASTS...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS CANCELLED THE HIGH
WIND WARNING. 

A STRONG COLD FRONT HAS MOVED ONSHORE AND THE WINDS HAVE TURNED
MORE WESTERLY AND DECREASED. THE WEST WINDS WILL CONTINUE TO BE
BRISK FOR A FEW MORE HOURS THIS EVENING BEFORE DECREASING EVEN
MORE...AND A FEW GUSTS TO 45 MPH AT EXPOSED LOCATIONS ARE
POSSIBLE.


$$

FOR ADDITIONAL WEATHER INFORMATION...VISIT OUR WEB SITE AT
WWW.WEATHER.GOV/PORTLAND

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Portland, OR wrote its last area forecast discussion before this high wind warning went out at Jan 21, 2:25 PM PST, 5 hours 34 minutes earlier.

Area forecast discussion, Jan 21, 2:25 PM PST, 5 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PORTLAND OR
225 PM PST SAT JAN 21 2012

.SYNOPSIS...SHOWERS WILL DIMINISH THIS EVENING AS WEAK HIGH PRESSURE
BRINGS A BRIEF RESPITE FROM THE PRECIPITATION TONIGHT. ANOTHER
FRONTAL SYSTEM WILL SPREAD MORE RAIN ACROSS THE DISTRICT SUNDAY WITH
SNOW IN THE GORGE AND CASCADES. AFTER ANOTHER BREAK MONDAY...ANOTHER
WARM AND VERY MOIST SYSTEM WILL BRING ANOTHER THREAT FOR FLOODING
MIDWEEK.

&&

.SHORT TERM...SATELLITE IMAGERY SHOWS PLENTY OF COLD AIR CUMULUS OVER
THE EASTERN PACIFIC...SPREADING INLAND OVER THE PACIFIC NORTHWEST.
DOPPLER RADAR IS STILL SHOWING WIDESPREAD SHOWERS...ESPECIALLY OVER
THE NORTHERN HALF OF THE FORECAST AREA. THE SHOWERS WILL DIMINISH
THIS EVENING...HOWEVER SOME SHOWERS WILL PROBABLY CONTINUE IN THE
CASCADES. NOT EXPECTING A LOT OF SNOW ACCUMULATION IN THE CASCADES
TONIGHT AND WILL CANCEL THE SNOW ADVISORY WITH THE AFTERNOON FORECAST
PACKAGE.

A WEAK RIDGE OF HIGH PRESSURE WILL BUILD INTO WA/OR TONIGHT. THE FLOW
QUICKLY TURNS BACK EASTERLY AHEAD OF THE NEXT LOW AND FRONTAL SYSTEM
SUNDAY MORNING. MOST MODELS BRING OVERRUNNING PCPN BACK ACROSS THE
FORECAST AREA SUNDAY MORNING...WHICH MAY CAUSE SOME MORE SNOW AND/OR
FREEZING RAIN IN THE GORGE. MODELS SUGGEST SNOW IN HOOD RIVER. EXPECT
SNOW LEVELS WILL BE LOW WITH THIS SYSTEM AND PRECIPITATION IN THE
GORGE AND UPPER HOOD RIVER VALLEY SHOULD BE MOSTLY SNOW. WILL ISSUE A
WINTER WEATHER ADVISORY FOR THE CASCADES...GORGE AND UPPER HOOD RIVER
VALLEY BEGINNING EARLY SUNDAY MORNING AND CONTINUING THROUGH LATE
SUNDAY NIGHT. WILL ALSO ISSUE A HIGH WIND WATCH FOR THE COASTAL
HEADLANDS WITH THIS SYSTEM. EXPECT THIS WILL BE A BORDERLINE CASE
SINCE THE WINDS HAVE A STRONG SOUTH TO SOUTHEASTERLY DIRECTION...BUT
MAY SEE A SHORT DURATION HIGH WIND EVENT BEGINNING ON THE CENTRAL
COAST LATE AFTERNOON AND SPREADING NORTH.

MODELS SUGGEST A BREAK IN THE WEATHER MONDAY AS THE NEXT SYSTEM MOVES
ONSHORE WELL TO OUR SOUTH AND INTO CALIFORNIA...GIVING THE RIVERS A
BRIEF RESPITE. ANOTHER FRONTAL SYSTEM IS EXPECTED TUESDAY. MODELS ARE
SHOWING THIS SYSTEM TO BE WARMER THAN THE PREVIOUS SYSTEMS WITH
PLENTY OF PRECIPITATION. LIKENS

.LONG TERM...ZONAL FLOW CONTINUES THROUGH THE EARLY EXTENDED
PERIOD...STARTING LATE TUESDAY. MODELS ARE STILL IN GOOD AGREEMENT
IN MAINTAINING AN ATMOSPHERIC RIVER SCENARIO THAT CONTINUES THROUGH
THURSDAY. SEVERAL DISTURBANCES SWEEP ACROSS THE PACIFIC NORTHWEST...
KEEPING THE AREA WET...BREEZY...WITH RATHER SEASONAL TEMPERATURES.
BY FRIDAY MODELS SUGGEST WEAK RIDGING DEVELOPS OVER THE COASTAL
WATERS...BUT EXPECT A FEW IMPULSES TO RIDE OVER THE RIDGE AND KEEP
THE REMAINDER OF THE WEEKEND RATHER DAMP. 27

&&

.AVIATION...VFR CONDITIONS TONIGHT INTO SUNDAY WITH MOD ONSHORE
FLOW. SCATTERED SHOWERS WILL GRADUALLY DECREASE TONIGHT. WILL HAVE
TO WATCH FOR AREAS OF FOG TONIGHT...ESPECIALLY INLAND. HOWEVER MID
AND HIGH CLOUDS ARRIVING LATE TONIGHT SHOULD LIMIT THE EXTENT OF
THE FOG. RAIN AND INCREASING MVFR ALONG THE COAST AFTER 12Z AS
NEXT FRONT APPROACHES. ROCKEY

KPDX AND APPROACHES...VFR TONIGHT INTO SUNDAY AM. SCATTERED
SHOWERS WILL DECREASE THIS EVENING. MAY SEE SOME BRIEF 3 TO 5 MILE
FOG LATER TONIGHT AS AIR MASS STABILIZES. HOWEVER...INCREASING MID
AND HIGH CLOUDS WILL ALLOW FOR FOG TO NOT BE AS THICK OR
WIDESPREAD. EXPECT VFR EARLY SUN AM WITH LIGHT EAST WINDS.
INCREASING MVFR BY 20Z AS FRONT APPROACHES. ROCKEY.
&&

.MARINE...WINDS HAVE SUBSIDED TO SMALL CRAFT LEVELS...AND WILL
GRADUALLY EASE A BIT MORE OVERNIGHT. HOWEVER...NEXT FRONT WILL
PUSH GALE FORCE WINDS INTO THE WATERS AFTER 5 AM...WITH STORM
FORCE WINDS ARRIVING BETWEEN 7 AM AND 10 AM SUNDAY. STRONGEST
WINDS WILL BE OVER THE OUTER SOUTH WATERS...SPREADING N AND E
THROUGH THE LATE MORNING...WITH STORM WINDS OVER THE N WATERS IN
THE AFTERNOON. FAST MOVING FRONT...SO STORM FORCE WINDS END AROUND
8 TO 9 PM SUNDAY EVENING...THEN TURN WEST AND RELAX.

OTHER ISSUE ARE THE SEAS. CURRENTLY AROUND 17 FT...BUT STILL
BUILDING. WILL SEE SEAS OF 19 TO 20 FT ON THE SURF ZONE BY 5 OR 6
PM THIS EVENING. SINCE THE OUTER BUOYS TOP AT 25 TO 29 FT THIS
AFTERNOON...WILL SEE THE SEAS HOLDING AT 20 TO 22 FT TONIGHT INTO
EARLY SUN AM. AGAIN...SEAS RISE MORE ON SUNDAY AS STRONG SOUTH
WINDS DEVELOP. SEAS BUILDING UP TO 22 TO 28 FT FOR SUNDAY
AFTERNOON AND EVENING...THEN SEAS SUBSIDE.
&&

.PQR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY FROM 7 AM TO 10 PM PST SUNDAY FOR
     CASCADES IN LANE COUNTY-NORTHERN OREGON CASCADES-UPPER HOOD
     RIVER VALLEY-WESTERN COLUMBIA RIVER GORGE.

     HIGH SURF ADVISORY UNTIL MIDNIGHT PST SUNDAY NIGHT FOR CENTRAL
     OREGON COAST-NORTH OREGON COAST.

     HIGH WIND WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
    FOR CENTRAL OREGON COAST-NORTH OREGON COAST.

WA...WINTER WEATHER ADVISORY FROM 7 AM TO 10 PM PST SUNDAY FOR SOUTH
     WASHINGTON CASCADES-WESTERN COLUMBIA RIVER GORGE.

     HIGH SURF ADVISORY UNTIL MIDNIGHT PST SUNDAY NIGHT FOR SOUTH
     WASHINGTON COAST.

     HIGH WIND WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
    FOR SOUTH WASHINGTON COAST.

PZ...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEA TONIGHT THROUGH
     SUNDAY FOR ALL COASTAL WATERS.

     STORM WARNING ON ALL COASTAL WATERS FROM 7 AM SUNDAY THROUGH
     SUNDAY EVENING.

     SMALL CRAFT ADVISORY FOR ROUGH COLUMBIA BAR CONDITIONS TONIGHT
     THROUGH SUNDAY NIGHT.

&&

MORE WEATHER INFORMATION ONLINE AT...
HTTP://WEATHER.GOV/PORTLAND

THIS DISCUSSION IS FOR NORTHWEST OREGON AND SOUTHWEST WASHINGTON FROM
THE CASCADE CREST TO 60 NAUTICAL MILES OFFSHORE. THE AREA IS COMMONLY
REFERRED TO AS THE FORECAST AREA.
Hazardous weather outlook, Jan 21, 5:55 AM PST, 14 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PORTLAND OR
555 AM PST SAT JAN 21 2012

ORZ001>014-WAZ019>023-039-040-221700-
NORTH OREGON COAST-CENTRAL OREGON COAST-
COAST RANGE OF NORTHWEST OREGON-
CENTRAL COAST RANGE OF WESTERN OREGON-LOWER COLUMBIA-
GREATER PORTLAND METRO AREA-CENTRAL WILLAMETTE VALLEY-
SOUTH WILLAMETTE VALLEY-WESTERN COLUMBIA RIVER GORGE-
NORTHERN OREGON CASCADE FOOTHILLS-NORTHERN OREGON CASCADES-
CASCADE FOOTHILLS IN LANE COUNTY-CASCADES IN LANE COUNTY-
UPPER HOOD RIVER VALLEY-SOUTH WASHINGTON CASCADES-WILLAPA HILLS-
SOUTH WASHINGTON COAST-I-5 CORRIDOR IN COWLITZ COUNTY-
GREATER VANCOUVER AREA-SOUTH WASHINGTON CASCADE FOOTHILLS-
555 AM PST SAT JAN 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

THOUGH THE HEAVIEST RAIN HAS GENERALLY ENDED...FLOODING WILL
CONTINUE ON SEVERAL AREA RIVERS TODAY. PLEASE SEE PDXFLSPQR FOR
FURTHER DETAILS.

A SIGNIFICANT ICE STORM IS FINALLY COMING TO AN END THIS MORNING
IN THE COLUMBIA RIVER GORGE AND HOOD RIVER VALLEY. HOWEVER...SNOW
LEVELS WILL LOWER IN THE CASCADES TODAY AND A WINTER WEATHER
ADVISORY IS IN EFFECT FOR 6 TO 12 INCHES OF SNOW. PLEASE SEE
PDXWSWPQR FOR FURTHER DETAILS.

HIGH SURF AND MINOR COASTAL FLOODING WILL ALSO BE AN ISSUE TODAY.
SEE PDXCFWPQR FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE NEXT STORM SYSTEM IS EXPECTED TO BRING WINDY CONDITIONS ALONG
THE COAST SUNDAY AND SUNDAY NIGHT. SNOW IS EXPECTED DOWN TO THE
FOOTHILL ELEVATIONS...POSSIBLY THE PORTIONS OF THE COLUMBIA GORGE
AND HOOD RIVER VALLEY AS WELL.

A SIGNIFICANT WARM RAIN EVENT IS POSSIBLE TUESDAY AND/OR WEDNESDAY
AS ANOTHER LOW PRESSURE SYSTEM PULLS IN DEEP MOISTURE FROM THE
SUBTROPICS. HEAVY RAIN IS POSSIBLE WITH THIS SYSTEM...POTENTIALLY
EXACERBATING FLOODING PROBLEMS ON SOME AREA RIVERS.

THE LONGER TERM FORECAST SHOWS AN ACTIVE WEATHER PATTERN
CONTINUING INTO NEXT WEEKEND...THOUGH SOME BRIEF BREAKS OF A DAY
OR SO ARE POSSIBLE...MOST LIKELY MONDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PZZ250-255-270-275-221700-
COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT
10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM-
WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO
60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM-
555 AM PST SAT JAN 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

GALE WARNING IN EFFECT FOR THE COASTAL WATERS TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STORM WATCH IN EFFECT FOR THE COASTAL WATERS SUNDAY. AN ACTIVE
PACIFIC STORM TRACK WILL PERSIST THROUGH THE UPCOMING WEEK...
BRINGING TRANSITORY GALE OR STORM FORCE CONDITIONS TO THE COASTAL
WATERS AT TIMES.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Portland, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 7:58 PM PSTWinter Storm WarningPQR16 hr
Jan 22, 9:06 AM PSTCoastal Flood AdvisoryPQR4 hr
Jan 22, 2:39 PM PSTGale WarningPQR5 hr

Nearby

High Wind Warnings in Washington, 2012High Wind Warnings in Oregon, 2012Every high wind warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.